# SDR FDEA202210052469

- Difficulty date: October 5, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 62,659 hours, 25,084 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175N20031
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VERTICAL PANEL 322CL DAMAGED REPAIRED L/H VERTICAL STAB PANEL 322CL SKIN IAW B757-200 SRM 55-30-01-2R FIG 201   REPAIR 4 SHEET1 AND SRM 51-70-07-0G.
